Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/4722
Title: COLLISION RATES IN CHAOTIC FLOWS - DILUTE SUSPENSIONS
Authors: BIDKAR, UR
KHAKHAR, DV
Issue Date: 1990
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW A, 42(10), 5964-5969
URI: http://dx.doi.org/10.1103/PhysRevA.42.5964
http://dspace.library.iitb.ac.in/xmlui/handle/10054/4722
http://hdl.handle.net/10054/4722
ISSN: 1050-2947
Appears in Collections:Article

Files in This Item:
File Description SizeFormat 
198.pdf399.14 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.